# SDR ASAA12511363

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,113 hours, 5,819 cycles
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Condition: Leaking
- Location: Apu
- Part time: 4,859 hours, 6,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU HAS A HISTORY OF OIL SERVICING.  CURRENT OIL CONSUMPTION IS STILL WITHIN LIMITS AT .02 QPH BUT IS HIGHER THAN EXPECTED.  PERFORMED AMM TASK 49-95-00-810-801, APU OIL CONSUMPTION HIGH FAULT ISOLATION.  FOUND LUBE FILTER HOUSING LOOSE AND LEAKING OIL.  REPLACED LUBE FILTER HOUSING AND INSTALLED NEW O-RING IAW AMM 49 91 12 TASKS 000 802 & 400 802.  NO LEAKS NOTED APU IS GOOD FOR CONTINUED SERVICE.
